Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Alicandro - L. De Luca - A. Garroni - M. Ponsiglione

Dynamics of discrete screw dislocations on glide directions

created by deluca on 01 Mar 2015
modified on 29 Oct 2016

[BibTeX]

Published Paper

Inserted: 1 mar 2015
Last Updated: 29 oct 2016

Journal: J. Mech. Phys. Solids
Volume: 92
Pages: 87-104
Year: 2016

Abstract:

We consider a simple discrete model for screw dislocations in crystals. Using a variational discrete scheme we study the motion of a con guration of dislocations toward low energy con gurations. We deduce an eff ective fully overdamped dynamics that follows the maximal dissipation criterion introduced in 15 and predicts motion along the glide directions of the crystal.

Keywords: dislocations, microstructures, Dynamics, Asymptotic Analysis, Variational Calculus


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1